# SDR EBVR20160816001

- Difficulty date: July 29, 2016
- Submitted: August 16, 2016
- Operation: General aviation
- Aircraft: N230QS
- Make and model: Amd FALCON2000
- Aircraft serial: 059
- Aircraft time: 8,382 hours, 4,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hydraulic Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW RECEIVED A CAS MESSAGE FOR LOW HYDRAULIC FLUID LEVEL ON NR 1 SYSTEM.  AIRCRAFT LANDED.  ON ARRIVAL AT AIRCRAFT MAINTENANCE CREW FOUND A LEAKING MS FITTING.  NO PRIOR MAINTENANCE WAS DONE TO OR AROUND THAT FITTING OR LINE AT OUR FACILITY.  THE FITTING WAS SECURED BY TIGHTENING APPROXIMATELY 1/4 TURN AND NO LEAKS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE AFTER THAT AND NO FURTHER DEFECTS HAVE BEEN REPORTED.
